# SDR UALA2010122804740

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 34,108 hours, 13,828 cycles
- Engine: Iae V2522A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: 745G4012501
- Part serial: 261
- Condition: Damaged
- Location: Rt Fan
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENG NR 2 RT SIDE FAN COWL DAMAGED.   REPLACED ENG NR 2 RT FAN COWLING IAW AMM.  NO DEFECTS FOUND.
